Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 7

All articles in this issue are freely accessible.

New weighted Rogers-Ramanujan partition theorems and their implications
Krishnaswami Alladi and Alexander Berkovich.
Trans. Amer. Math. Soc. 354 (2002), 2557-2577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895193
Core and residual intersections of ideals
Alberto Corso, Claudia Polini and Bernd Ulrich.
Trans. Amer. Math. Soc. 354 (2002), 2579-2594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895194
Macaulay style formulas for sparse resultants
Carlos D'Andrea.
Trans. Amer. Math. Soc. 354 (2002), 2595-2629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895195
Surfaces with $p_{g}=q=3$
Christopher D. Hacon and Rita Pardini.
Trans. Amer. Math. Soc. 354 (2002), 2631-2638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895196
On Fano manifolds with Nef tangent bundles admitting 1-dimensional varieties of minimal rational tangents
Ngaiming Mok.
Trans. Amer. Math. Soc. 354 (2002), 2639-2658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895197
A Pieri-type formula for isotropic flag manifolds
Nantel Bergeron and Frank Sottile.
Trans. Amer. Math. Soc. 354 (2002), 2659-2705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895198
Self-tilting complexes yield unstable modules
Alexander Zimmermann.
Trans. Amer. Math. Soc. 354 (2002), 2707-2724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895199
Enright’s completions and injectively copresented modules
Steffen König and Volodymyr Mazorchuk.
Trans. Amer. Math. Soc. 354 (2002), 2725-2743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895200
Representations of exceptional simple alternative superalgebras of characteristic 3
M. C. López-Díaz and Ivan P. Shestakov.
Trans. Amer. Math. Soc. 354 (2002), 2745-2758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895201
Vertices for characters of $p$-solvable groups
Gabriel Navarro.
Trans. Amer. Math. Soc. 354 (2002), 2759-2773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895202
Applications of Langlands’ functorial lift of odd orthogonal groups
Henry H. Kim.
Trans. Amer. Math. Soc. 354 (2002), 2775-2796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895203
Characterization of the Hilbert ball by its automorphism group
Kang-Tae Kim and Steven G. Krantz.
Trans. Amer. Math. Soc. 354 (2002), 2797-2818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895204
Regularity properties of solutions of a class of elliptic-parabolic nonlinear Levi type equations
G. Citti and A. Montanari.
Trans. Amer. Math. Soc. 354 (2002), 2819-2848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895205
A Markov partition that reflects the geometry of a hyperbolic toral automorphism
Anthony Manning.
Trans. Amer. Math. Soc. 354 (2002), 2849-2863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895206
A priori degeneracy of one-dimensional rotation sets for periodic point free torus maps
Jaroslaw Kwapisz.
Trans. Amer. Math. Soc. 354 (2002), 2865-2895
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1895207
The inverse problem of the calculus of variations: The use of geometrical calculus in Douglas’s analysis
W. Sarlet, G. Thompson and G. E. Prince.
Trans. Amer. Math. Soc. 354 (2002), 2897-2919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895208
On the dimensional structure of hereditarily indecomposable continua
Roman Pol and Miroslawa Renska.
Trans. Amer. Math. Soc. 354 (2002), 2921-2932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895209
Transition Probabilities for Symmetric Jump Processes
Richard F. Bass and David A. Levin.
Trans. Amer. Math. Soc. 354 (2002), 2933-2953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895210
Commensurability of 1-cusped hyperbolic 3-manifolds
Danny Calegari and Nathan M. Dunfield.
Trans. Amer. Math. Soc. 354 (2002), 2955-2969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895211
A non-fixed point theorem for Hamiltonian lie group actions
Christopher Allday, Volker Hauschild and Volker Puppe.
Trans. Amer. Math. Soc. 354 (2002), 2971-2982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1895212